# SDR CA981014002

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: S2911002300100
- Condition: Cracked
- Location: Te Flap
- Part time: 16,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 'C' CHECK, THE MOUNTING BRACKET FOR THE FLAP VALVE BLOCK WAS FOUND CRACKED.  A COMPLETE FAILURE OF THE BRACKET WOULD CAUSE BROKEN HYDRAULIC LINES WITH LOSS OF FLUID. THE BRACKET WAS REPLACED WITH A NEW IMPROVED TYPE,-140.  THIS IS SECOND AIRCRAFT THIS SHOP HAS FOUND WITH THE PROBLEM.
